MathSciNet Relay Station
MathSciNet bibliographic data
MR2110439 60J65 (60F10 60J50)
DeBlassie, Dante; Smits, Robert Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005), no. 3, 1245–1274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement